MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9740
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient was the initial reporter, so personal information was not entered.
 
Event or Problem Description
On (b)(6) 2018, the customer obtained a blood glucose reading of 166 mg/dl on a contour next link meter.When the customer reviewed the meter memory, he found that this reading was not stored in the meter memory.The customer stated that he performed tests with this meter over one week and none of the readings were stored in the memory of the meter.The last reading stored in the meter was from (b)(6) 2018.No adverse event alleged.The customer was advised to return the meter for evaluation.A replacement meter was sent to the customer.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8090801
Report Number1810909-2018-00088
Device Sequence Number1498299
Product Code NBW
UDI-Device Identifier00301939740013
UDI-Public00301939740013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1